On a property of non liouville numbers

De Koninck, Jean-Marie and Kátai, Imre: On a property of non liouville numbers. Acta cybernetica, (22) 2. pp. 335-347. (2015)

[img] Cikk, tanulmány, mű
actacyb_22_2_2015_6.pdf

Download (392kB)

Abstract

Let α be a non Liouville number and let f(x) = αxr + ar−1xr−1 + ··· + a1x+a0 ϵ R[x] be a polynomial of positive degree r. We consider the sequence (yn)n≥1 defined by yn = f(h(n)), where h belongs to a certain family of arithmetic functions and show that (yn)n≥1 is uniformly distributed modulo 1.

Item Type: Article
Journal or Publication Title: Acta cybernetica
Date: 2015
Volume: 22
Number: 2
Page Range: pp. 335-347
ISSN: 0324-721X
Language: angol
DOI: https://doi.org/10.14232/actacyb.22.2.2015.6
Uncontrolled Keywords: Aritmetika
Additional Information: Bibliogr.: p. 346-347.
Date Deposited: 2016. Oct. 17. 10:36
Last Modified: 2018. Jun. 06. 18:44
URI: http://acta.bibl.u-szeged.hu/id/eprint/36209

Actions (login required)

View Item View Item